Yes, I started Tasigna Dec 2011. I'm glad you asked about sides as I've wanted to write a discussion about that....one I wish I could have read early on as I worried so about starting these meds.
I wish I could have believed all the people who say that side effects really do subside after a while!! They do!! My first four days were awful, with very red face, pounding pulse. Could barely sleep. Doctor said to go off for a few days, then went back at full dose and was still tough but not as bad. Over the weeks at full dose face rash continued, my skin hurt to the touch, and scalp oh so tender, would cry when I brushed my hair. Also VERY tired. Could not be away from home for more than 1 1/2 hours at a time. At half dose was like having life back completely! At 3/4 is ok. Rash barely noticeable. Fatigue is there but not nearly so bad. I so wonder how much of what seems to be initial "side effects" is actually the effects of the process of killing off the bad cells and having to regrow the healthy ones. Anyway, I'm finding this dose really tolerable now and during those first four days would never have believed it could get this much better!
Also, you asked my early numbers, my highest WBC was 18,000 so I think I was caught early. Did not have FISH at dx but cytogenics were 15/15 or 100% BCR-ABL.
DX 09-2011 PCR 8.08 not IS WBC 17 , Began Tasigna 600mg
in 2012 Tasigna 450mg/day ,in 2013-2017 Tasigna 300mg/day
09-11/ 8.08 not IS
03-12/ 0.054 not IS
06-12/ 0.035 not IS
09-12/ PCRU, 01-13/ PCRU
4-13/ 0.042 IS
7-13/ 0.014 IS
11-13/ PCRU, 04-14/ PCRU
8-14/ 0.006 IS
PCRU: 12-14/ 05-15/ 10-15/ 02-16/
09-16/ 02-17/ 09-17/
10-17 tapered off
11-3-17 Stopped Tasigna
1-15-18 still PCRU